# SDR SWAA2023102414200

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 30,496 hours, 14,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTIAL DEPLOYMENT OF SLIDE ON DOOR L1 WHEN DOOR WAS OPENED WITH SLIDE NOT BEING DISARMED.<[01] REPOSITION L1 ESCAPE SLIDE AND PERFORMED INSPECTION OF THE L1 DOOR ESCAPE SLIDE REF B737NG 800 AMM 25-66-01 NO DEFECT NOTED PERFORMED MT 725-61-06.
